MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist SP; MONOPOLAR CURVED SCISSORS

INTUITIVE SURGICAL, INC EndoWrist SP; MONOPOLAR CURVED SCISSORS
Model Number 430100-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during central processing, the user reported that the tip of a single port monopolar curved scissors instrument was broken.There was no report of patient involvement or patient injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the single port monopolar curved scissors instrument to perform failure analysis (fa).Fa was able to confirm/reproduce the reported the complaint.The instrument was found to have a broken instrument tube adapter.This component is located at the distal end of the instrument and serves as the interface between the instrument and the user-installed tip accessory.The broken piece was not returned and measures approximately 1.78 mm x 3.03 mm in size.The housing was removed and found no damage.The inputs were manually articulated and passed.The probable root cause of a damaged tube adapter is attributed to either tip accessory installation issues or damage during use.

Brand Name
EndoWrist SP
Common Device Name
MONOPOLAR CURVED SCISSORS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50910834
Report Number2955842-2026-40139
Device Sequence Number5777948
Product Code NAY
UDI-Device Identifier00886874123454
UDI-Public(01)00886874123454(10)H05102612
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430100-02
Device Catalogue Number430100
Device Lot NumberH05102612 0004
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/24/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown